List of works by I. R. Shafarevich
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 7-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{TM_1995_208_a1,
title = {List of works by {I.} {R.~Shafarevich}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {7--17},
year = {1995},
volume = {208},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_208_a1/}
}
List of works by I. R. Shafarevich. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra and algebraic geometry, Tome 208 (1995), pp. 7-17. http://geodesic.mathdoc.fr/item/TM_1995_208_a1/